# SDR SWAA012010

- Difficulty date: July 16, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N677AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23289
- Aircraft time: 46,849 hours, 39,712 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435
- Part serial: 1979
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND INSPECTION FOUND RT OUTBOARD AFT FLAP DELAMINATED 8 INCH DIAMETER ON UPPER AND LOWER SURFACE.  REMOVED AND REPLACED RT OUTBOARD AFT FLAP ASSY PER MM.
